MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Model Number PROCEDURE KIT
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The disposable set involved in the incident has not been returned to belmont for investigation.The photograph provided by the user facility confirms the reported kink in the tubing, however without evaluating the set a definitive root cause of the kink cannot be determined.The library/retain sample for this lot number was visually inspected and did not display this defect.The manufacturing batch records for this lot were also reviewed and no related anomalies were identified.A review of past complaints indicates no other complaints related to this lot number.This was an isolated incident, there have been no other reports of this nature related to this product.It was reported that the disposable set was replaced; there was no injury to the patient.Belmont will continue to monitor and trend similar reports of this nature.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
The user reported that the belmont hyperthermia pump procedure kit had a kink in the drainage tubing and would not flow during set up.

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key11350910
Report Number1219702-2021-00026
Device Sequence Number728430
Product Code LGZ
UDI-Device Identifier00896128002589
UDI-Public(01)00896128002589(17)230430(10)20200413
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberPROCEDURE KIT
Device Catalogue Number902-00045
Device Lot Number2020-04 13
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1